# SDR C2XA09RI206

- Difficulty date: December 8, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 19,464 hours, 14,767 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013A
- Part serial: 97835
- Condition: Inoperative
- Location: Apu
- Part time: 2,636 hours, 1,617 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2082 - IND - FLIGHT CREW REPORTED ELECTRIC BURN SMELL IN COCKPIT AND GALLEY FOLLOWED BY APU AUTO SHUTDOWN.  MX REMOVED AND REPLACED APU STARTER GENERATOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
